Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 68, Number 227

All articles in this issue are freely accessible.

An approximate inertial manifolds approach to postprocessing the Galerkin method for the Navier-Stokes equations
Bosco García-Archilla, Julia Novo and Edriss S. Titi.
Math. Comp. 68 (1999), 893-911
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1627785
Convergence of a multiscale finite element method for elliptic problems with rapidly oscillating coefficients
Thomas Y. Hou, Xiao-Hui Wu and Zhiqiang Cai.
Math. Comp. 68 (1999), 913-943
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1642758
On the coupling of BEM and FEM for exterior problems for the Helmholtz equation
Ruixia Li.
Math. Comp. 68 (1999), 945-953
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1627809
Convergence of relaxation schemes for hyperbolic conservation laws with stiff source terms
A. Chalabi.
Math. Comp. 68 (1999), 955-970
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1648367
A priori $L^{𝜌}$ error estimates for Galerkin approximations to porous medium and fast diffusion equations
Dongming Wei and Lew Lefton.
Math. Comp. 68 (1999), 971-989
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1609654
A general mixed covolume framework for constructing conservative schemes for elliptic problems
So-Hsiang Chou and Panayot S. Vassilevski.
Math. Comp. 68 (1999), 991-1011
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1648371
Finite element approximation to a contact problem in linear thermoelasticity
M. I. M. Copetti.
Math. Comp. 68 (1999), 1013-1024
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1627854
Generalized monotone schemes, discrete paths of extrema, and discrete entropy conditions
Philippe G. LeFloch and Jian-Guo Liu.
Math. Comp. 68 (1999), 1025-1055
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1627801
Eigenvalues of periodic Sturm-Liouville problems by the Shannon-Whittaker sampling theorem
Amin Boumenir.
Math. Comp. 68 (1999), 1057-1066
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1627850
Error estimation of Hermite spectral method for nonlinear partial differential equations
Ben-yu Guo.
Math. Comp. 68 (1999), 1067-1078
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1627789
The piecewise polynomial collocation method for nonlinear weakly singular Volterra equations
Hermann Brunner, Arvet Pedas and Gennadi Vainikko.
Math. Comp. 68 (1999), 1079-1095
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1642797
Numerical detection of symmetry breaking bifurcation points with nonlinear degeneracies
Klaus Böhmer, Willy Govaerts and Vladimí r Janovský.
Math. Comp. 68 (1999), 1097-1108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1627846
Exponential convergence of a linear rational interpolant between transformed Chebyshev points
Richard Baltensperger, Jean-Paul Berrut and Benjamin Noël.
Math. Comp. 68 (1999), 1109-1120
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1642809
For numerical differentiation, dimensionality can be a blessing!
Robert S. Anderssen and Markus Hegland.
Math. Comp. 68 (1999), 1121-1141
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1620207
Sharp ULP rounding error bound for the hypotenuse function
Abraham Ziv.
Math. Comp. 68 (1999), 1143-1148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1648423
Double roots of $[-1,1]$ power series and related matters
Christopher Pinner.
Math. Comp. 68 (1999), 1149-1178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1620243
Computing automorphisms of abelian number fields
Vincenzo Acciaro and Jürgen Klüners.
Math. Comp. 68 (1999), 1179-1186
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1648426
Computing the rank of elliptic curves over real quadratic number fields of class number 1
J. E. Cremona and P. Serf.
Math. Comp. 68 (1999), 1187-1200
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1627777
Calculation of values of $L$-functions associated to elliptic curves
Shigeki Akiyama and Yoshio Tanigawa.
Math. Comp. 68 (1999), 1201-1231
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1627842
Real and imaginary quadratic representations of hyperelliptic function fields
Sachar Paulus and Hans-Georg Rück.
Math. Comp. 68 (1999), 1233-1241
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1627817
Zeros of 2-adic $L$-functions and congruences for class numbers and fundamental units
Daniel C. Shanks, Patrick J. Sime and Lawrence C. Washington.
Math. Comp. 68 (1999), 1243-1255
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1622093
Elliptic binomial diophantine equations
Roelof J. Stroeker and Benjamin M. M. de Weger.
Math. Comp. 68 (1999), 1257-1281
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1622097
Nonexistence conditions of a solution for the congruence $x_{1}^{k} +\cdots+ x_{s}^{k} ≡N (\mod p^{n})$
Hiroshi Sekigawa and Kenji Koyama.
Math. Comp. 68 (1999), 1283-1297
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1627821
Square product of three integers in short intervals
L. Hajdu and Á. Pintér.
Math. Comp. 68 (1999), 1299-1301
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1648391
On sums of seven cubes
F. Bertault, O. Ramaré and P. Zimmermann.
Math. Comp. 68 (1999), 1303-1310
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1642805
New maximal prime gaps and first occurrences
Thomas R. Nicely.
Math. Comp. 68 (1999), 1311-1315
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1627813
Largest known twin primes and Sophie Germain primes
Karl-Heinz Indlekofer and Antal Járai.
Math. Comp. 68 (1999), 1317-1324
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1642750